On a generalization of quantifiers

Fundamenta Mathematicae 44 (2):12--36 (1957)
Abstract This article has no associated abstract. (fix it)
Keywords generalized   quantifiers
Categories (categorize this paper)
DOI 10.2307/2964414
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,037
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Achille C. Varzi (2002). On Logical Relativity. Philosophical Issues 12 (1):197-219.

View all 66 citations / Add more citations

Similar books and articles
M. Krynicki & M. Mostowski (1995). Henkin Quantifiers. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers 193--263.
M. Mostowski (1995). Quantifiers Definable by Second Order Means. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers 181--214.
M. Krynicki & M. Mostowski (1995). Quantifiers, Some Problems and Ideas. In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers 1--21.
Martin van den Berg (1996). Dynamic Generalized Quantifiers. In J. van der Does & Van J. Eijck (eds.), Quantifiers, Logic, and Language. Stanford University 63--94.
Anna Szabolcsi (2010). Quantification. Cambridge University Press.
Dag Westerståhl (1996). Self-Commuting Quantifiers. Journal of Symbolic Logic 61 (1):212-224.
Fredrik Engström (2012). Generalized Quantifiers in Dependence Logic. Journal of Logic, Language and Information 21 (3):299-324.
Marcin Mostowski (1998). Computational Semantics for Monadic Quantifiers. Journal of Applied Non--Classical Logics 8 (1-2):107--121.

Monthly downloads

Added to index

2012-03-18

Total downloads

27 ( #152,492 of 1,934,422 )

Recent downloads (6 months)

7 ( #76,841 of 1,934,422 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.